I started a new job a couple of weeks ago and I have been taking an elevator. After a few days I felt like I have vertigo and it won’t go away. I tried Dramamine but it hasn’t helped at all. I’m fine when I’m in motion but the moment I sit or stand still I start feeling like I’m on a boat. Just curious if anyone has experienced anything like this! TY!!
What is this cream used for, itching?
I've always had a consistent, regular period. I have had 23 day cycles for the past couple of years. Never missed a period unless I was pregnant. Except for the past 2 months. Last month my period was 7 days late. I also had a positive pregnancy test days before my period was due. I got several positives but they never got darker then gradually the line got lighter and lighter eventually turning negative. I feel like I had a chemical pregnancy bc on the 7th day… read more
About two years ago It started with a skin cash on my lower legs that spread to my arms and torso and scalp. Thought it was allergy and my PC doc treated it with a number of antihistamines to no avail. The rash did not itch but burned and felt like pricks all over me. Ended up doing rounds of prednisone, which would help but the rash came back. My PC thought it might be vasculitis at this point.
Had skin biopsy in two places results… read more
So after 3 blood transfusions back to back to back a hematologist finally stepped in this last hospital visit and diagnosed me with Autoimmune Hemolytic Anemia (AIHA). Just like the begining of my Lupus diagnoses I feel like this is going to be hard to deal with. I see very little about it as well as a very small handful of people with it. Im not sure what to expect but heres to a new diagnosis i guess.
I have been diagnosed recently with Erythema nodosum
Does anybody have it? I have lupus for 21 years Is that something related to it?
Does Benlysta cause sensitivity or tingling on the bottom of feet? It feels like my entire body is sensitive.
We never share your personal information with anyone.Continue with Facebook Sign up with your email